CSpace
banach空间上某种对称形式的可闭性
凡汝宗
1991
Source Publication数学年刊a辑
ISSN1000-8314
Volume000Issue:002Pages:202
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38287
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
凡汝宗. banach空间上某种对称形式的可闭性[J]. 数学年刊a辑,1991,000(002):202.
APA 凡汝宗.(1991).banach空间上某种对称形式的可闭性.数学年刊a辑,000(002),202.
MLA 凡汝宗."banach空间上某种对称形式的可闭性".数学年刊a辑 000.002(1991):202.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[凡汝宗]'s Articles
Baidu academic
Similar articles in Baidu academic
[凡汝宗]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[凡汝宗]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.